# SDR REXA2022060901107

- Difficulty date: April 25, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 40,907 hours, 30,382 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: BA670450733
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 27  SEAT TRACK IS CORRODED BETWEEN FS985 -FS1000.	REMOVED RBL 27 SEAT TRACK BETWEEN F.S. 985 TO F.S. 1000. INSTALLED A SERVICEABLE RBL 27 SEAT TRACK BETWEEN F.S. 985 TO F.S. 1000 IAW CRJ 700 53-00-49-000-802, AND 53-00-49-400-802.
